The goodness of fit of regression formulae, and the distribution of regression coefficients

A - Papers appearing in refereed journals

Fisher, R. A. 1922. The goodness of fit of regression formulae, and the distribution of regression coefficients. Journal of the Royal Statistical Society. 85 (4), pp. 597-612. https://doi.org/10.2307/2341124

AuthorsFisher, R. A.
Abstract

No abstract

Year of Publication1922
JournalJournal of the Royal Statistical Society
Journal citation85 (4), pp. 597-612
Digital Object Identifier (DOI)https://doi.org/10.2307/2341124
Open accessPublished as non-open access
Publisher's version
PublisherRoyal Statistical Society
ISSN0964-1998

Permalink - https://repository.rothamsted.ac.uk/item/8w289/the-goodness-of-fit-of-regression-formulae-and-the-distribution-of-regression-coefficients

20 total views
5 total downloads
3 views this month
0 downloads this month
Download files as zip